# SDR DALA2024011600666

- Difficulty date: January 11, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N301DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55069
- Aircraft time: 7,748 hours, 3,637 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZ. STAB. #2 RIB, ELEVATOR ATTACH FITTING, IS CRACKED AT LOWER AFT CORNER. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0284:2090-2039-LH/ 001 00081 REPAIRED PER ER/A 614573-14 PRI REV 0 AND FINAL ER/A 614573-14 REV ORIGINAL. (LP# 0150319)
